Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 346745, 9 pages
Research Article

Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations

Department of Mathematics, University of Žilina, 010 26 Žilina, Slovakia

Received 4 January 2011; Revised 4 March 2011; Accepted 27 April 2011

Academic Editor: Josef Diblík

Copyright © 2011 Božena Dorociaková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • J. Diblík, and M. Kúdelcíková, “Two classes of positive solutions of first order functional differential equations of delayed type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 4807–4820, 2012. View at Publisher · View at Google Scholar
  • Josef Diblik, and Maria Kudelcikova, “Initial functions defining dominant positive solutions of a linear differential equation with delay,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • B. Dorociaková, M. Kubjatková, and R. Olach, “Existence of Positive Solutions of Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Božena Dorociaková, Martina Kubjatková, and Rudolf Olach, “Uncountably many solutions of first-order neutral nonlinear differential equations,” Advances in Difference Equations, vol. 2013, 2013. View at Publisher · View at Google Scholar